RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cecchini, Carlo

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:57
Abstract pages:152
Full texts:53
References:25

http://www.mathnet.ru/eng/person19282
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/46545

Publications in Math-Net.Ru
1999
1. C. Cecchini, “Wreath products of von Neumann algebras”, Mat. Zametki, 65:5 (1999),  760–774  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 638–648  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020